MAUDE Adverse Event Report: ENDOGASTRIC SOLUTIONS, INC. ESOPHYX2 HD; ODE

ENDOGASTRIC SOLUTIONS, INC. ESOPHYX2 HD; ODE
Model Number C02042-01
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 04/10/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device was available from the hospital for evaluation; an engineering device evaluation was performed on the returned product.The retractor control cable was found encumbered by the scope retainer band and the helix and centering needle were bent.The tissue mold was fully operational although some drag was noted when opening/closing the tissue mold.The drag was caused by the helical control cable being wedged in the tissue mold as the result of being encumbered by the scope retainer band.A review of the dhr indicates the materials and assembly process were to specifications and passed all final testing criteria.The root cause of the helical control cable caught in the scope retainer band could not be definitively determined.This is the second reported occurrence in 17,245 procedures (0.012%).There is no reported patient injury; however, if the failure were to recur, it may require intervention to prevent serious injury.
 
Event or Problem Description
The user reported the tissue mold would not open or close as expected.As a result, the user was unable to manipulate the tissue mold to properly position tissue.The initial device was uneventfully removed and the procedure was successfully completed with a secondary r2005 device.There is no reported patient impact.

Brand Name
ESOPHYX2 HD
Common Device Name
ODE
Manufacturer (Section D)
ENDOGASTRIC SOLUTIONS, INC.
18109 ne 76th street
suite 100
redmond WA 98052 5022
MDR Report Key6586499
Report Number3005473391-2017-00103
Device Sequence Number324493
Product Code ODE
UDI-Device Identifier00810275011065
UDI-Public(01)00810275011065(17)181018(10)402355
Combination Product (Y/N)N
Initial Reporter StateAR
Initial Reporter CountryUS
PMA/510(K) Number
K142113
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 05/18/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Physician
Device Expiration Date10/18/2018
Device Model NumberC02042-01
Device Catalogue NumberR2005
Device Lot Number402355
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/02/2017
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/24/2017
Initial Report FDA Received Date05/23/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age46 YR
Patient Weight76